# SDR DALA2024030402989

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,641 hours, 28,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Seat Rows 23-26f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 23,24,25 & 26F INOP. CORRECTIVE ACITON: PERFORMED EMERGENCY LIGHT OPS TEST PER B757 AMM 33-51. ALL OPS NML AT SEAT EMERGENCY LIGHTS. (5427688)
